# SDR C2XA01BT108

- Difficulty date: May 11, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 18,491 hours, 24,669 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Faulty
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 2C INSPECTION MAINTENANCE FOUND FAULTY TRAILING EDGE ATTACH BRACKETS.  REPAIRED THE UPPER SURFACE TRAILING EDGE ATTACHMENT FITTINGS IAW ATR42 SRM 57-50-00 FIGURE 402.
